RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Omri, S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:835
Full texts:104
References:57
E-mail:

http://www.mathnet.ru/eng/person53893
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. N. Ben Fraj, S. Omri, “Deforming the Lie superalgebra of contact vector fields on $S^{1|2}$ inside the Lie superalgebra of pseudodifferential operators on $S^{1|2}$”, TMF, 163:2 (2010),  258–276  mathnet; Theoret. and Math. Phys., 163:2 (2010), 618–633  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020